# SDR 2003F00544

- Difficulty date: May 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N6180T
- Make and model: Snias AS350BA
- Aircraft serial: 1149
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 350A2500500003
- Condition: Open
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTING JUNEAU ABOUT 5 MINUTES OUT, AND THE LEFT MAIN CABIN DOOR WAS NOTICED AJAR.  AIRCRAFT RETURNED TO BASE AND PILOT REPORTED THAT THE BOTTOM AND MIDDLE PINS WERE GOOD BUT THAT THE UPPER LATCH WAS NOT ENGATED.  INSTRUCTED ATTENDANTS ON PROPER DOOR LATCHING AND ALSO HAD THE MECHANICS REWORK THE LATCH PLATE TO ALLOW BETTER LOCKING.  (M)
